Table of Contents
International Journal of Engineering Mathematics
Volume 2013, Article ID 135140, 4 pages
http://dx.doi.org/10.1155/2013/135140
Research Article

Asymptotic Solution for a Water Quality Model in a Uniform Stream

1Department of Mathematics, Edwardes College Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Ladkrabang, Bangkok 10520, Thailand

Received 20 June 2013; Accepted 2 October 2013

Academic Editor: Yurong Liu

Copyright © 2013 Fazle Mabood and Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We employ approximate analytical method, namely, Optimal Homotopy Asymptotic Method (OHAM), to investigate a one-dimensional steady advection-diffusion-reaction equation with variable inputs arises in the mathematical modeling of dispersion of pollutants in water is proposed. Numerical values are obtained via Runge-Kutta-Fehlberg fourth-fifth order method for comparison purpose. It was found that OHAM solution agrees well with the numerical solution. An example is included to demonstrate the efficiency, accuracy, and simplicity of the proposed method.